Decomposition techniques applied to the Clique-Stable set separation problem

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01804017
Contributor : Nicolas Bousquet <>
Submitted on : Thursday, May 31, 2018 - 11:54:24 AM
Last modification on : Monday, April 8, 2019 - 10:28:54 AM

Links full text

Identifiers

Citation

Nicolas Bousquet, Aurélie Lagoutte, Frédéric Maffray, Lucas Pastor. Decomposition techniques applied to the Clique-Stable set separation problem. Discrete Mathematics, Elsevier, 2018, 341 (5), pp.1492 - 1501. ⟨10.1016/j.disc.2017.10.014⟩. ⟨hal-01804017⟩

Share

Metrics

Record views

150